# SDR 2007UALA04565

- Difficulty date: November 5, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 68,661 hours, 11,267 cycles
- Engine: Pwa PW4060
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 140
- Condition: Faulty
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO STANDBY ATTITUDE INDICATOR PROBLEMS.  REPLACED STANDBY ATTITUDE INDICATOR WITH BORROWED UNIT.  OPERATIONAL TEST CARRIED OUT SUCCESSFULLY.   ACFT CATII-III STATUS NOT ALTERED.
